# SDR SWAA2014110533752

- Difficulty date: October 31, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CABIN FLOOR SHEAR WEB CRACKED AT BS 1006 RBL 40.  R & R WEB IAW DWG & SRM.
